Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Perfect phylogenetic networks with recombination
Autore:
Wang, LS; Zhang, KZ; Zhang, LX;
Indirizzi:
City Univ Hong Kong, Dept Comp Sci, Kowloon, Hong Kong, Peoples R China City Univ Hong Kong Kowloon Hong Kong Peoples R China g, Peoples R China Univ Western Ontario, Dept Comp Sci, London, ON N6A 5B7, Canada Univ Western Ontario London ON Canada N6A 5B7 London, ON N6A 5B7, Canada Natl Univ Singapore, Bioinformat Ctr, Singapore 119613, Singapore Natl Univ Singapore Singapore Singapore 119613 ngapore 119613, Singapore
Titolo Testata:
JOURNAL OF COMPUTATIONAL BIOLOGY
fascicolo: 1, volume: 8, anno: 2001,
pagine: 69 - 78
SICI:
1066-5277(2001)8:1<69:PPNWR>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
EVOLUTIONARY TREES; SEQUENCES SUBJECT; COMPLEXITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Wang, LS City Univ Hong Kong, Dept Comp Sci, 83 Tat Chee Ave, Kowloon, Hong Kong, Peoples R China City Univ Hong Kong 83 Tat Chee Ave Kowloon Hong Kong Peoples R China
Citazione:
L.S. Wang et al., "Perfect phylogenetic networks with recombination", J COMPUT BI, 8(1), 2001, pp. 69-78

Abstract

The perfect phylogeny problem is a classical problem in evolutionary tree construction. In this paper, we propose a new model called phylogenetic network with recombination that takes recombination events into account. We show that the problem of finding a perfect phylogenetic network with the minimum number of recombination events is NP-hard; we also present an efficientpolynomial time algorithm for an interesting restricted version of the problem.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/01/20 alle ore 09:52:41